On the explicit solvability of certain transcendental equations
Publications Mathématiques de l'IHÉS, Tome 36 (1969), pp. 15-22
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1969__36__15_0,
author = {Rosenlight, Maxwell},
title = {On the explicit solvability of certain transcendental equations},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {15--22},
year = {1969},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {36},
zbl = {0181.32404},
mrnumber = {258808},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1969__36__15_0/}
}
TY - JOUR AU - Rosenlight, Maxwell TI - On the explicit solvability of certain transcendental equations JO - Publications Mathématiques de l'IHÉS PY - 1969 SP - 15 EP - 22 VL - 36 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1969__36__15_0/ LA - en ID - PMIHES_1969__36__15_0 ER -
%0 Journal Article %A Rosenlight, Maxwell %T On the explicit solvability of certain transcendental equations %J Publications Mathématiques de l'IHÉS %D 1969 %P 15-22 %V 36 %I Institut des Hautes Études Scientifiques %U http://geodesic.mathdoc.fr/item/PMIHES_1969__36__15_0/ %G en %F PMIHES_1969__36__15_0
Rosenlight, Maxwell. On the explicit solvability of certain transcendental equations. Publications Mathématiques de l'IHÉS, Tome 36 (1969), pp. 15-22. http://geodesic.mathdoc.fr/item/PMIHES_1969__36__15_0/